Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Daja19's Blog

  • entries
    10
  • comments
    30
  • views
    8973

Entries in this blog

 

Month 6 Completed!

I am so happy to be able to say I no longer have to remember to take two pills a day! This journey has been a long one but completely worth it. After I completed the 6th month, I had about 4 new break outs. Of course at the time this had me extremely worried but I believe it was other conditions that brought this on. It has been about two weeks since I've stopped taking Claravis and for the most part there are no new breakouts. My face and lips are still extremely dry and the scarring is definit

Daja19

Daja19

10/09/13

Last Reply:
10/10/13

 

Month 5 (Completed)

The 5th month of Accutane was under the generic brand Zenatane and even though the dermatologist said it shouldn't change anything, for me it certainly did. For those of you out there whose pharmacy fills a prescription different than what you've been using, possibly due to change in insurance as was the case with me, you are actually able to request the brand name you've been using. I wish I had known that sooner! I had more breakouts in the 5th month than throughout the whole process! It's def

Daja19

Daja19

08/30/13

 

Month 4 (Completed)

I want to start this entry but saying something I thought I would never (well in the near future) be able to say. From very early on in month 4 my skin was looking much better! I thought I'd be trying to cover up the leftover scars and redness with makeup. But for the first time in a VERY LONG time, I do not need to put any type of makeup (excluding eye makeup) such as foundation, concealer or makeup powder before leaving the house, even for when I go to class. Granted my face is still extremely

Daja19

Daja19

07/31/13

Last Reply:
08/04/13

 

Month 3 (Completed)

Today I am officially beginning the fourth month of Accutane. I went to the Dermatologist and was told my skin was progressing each and every time. I asked the doctor if the red spots that look like past pimples would ever go away and she told me something I had no idea could happen. If you see/have these red spots it's EXTREMELY IMPORTANT to wear sunscreen any time you are going to be exposed to the sun for longer than a few minutes. She explained that if the red spots get sunburned and what no

Daja19

Daja19

07/01/13

 

Change In Side Effects (Month 3)

I have about a week to go before I finish up my third month of Accutane. But this past month I've gotten quite a few headaches. I'm not sure if it's because I'm tired and stressed or Accutane heightens it. I was wondering if anyone else has experienced headaches to a greater degree while being on Accutane and if it possibly occured more during the middle of the process?

Daja19

Daja19

06/26/13

Last Reply:
06/29/13

 

Start Of Month 3

Today I have officially started my 3rd month of Accutane! I'm pretty excited about it since I've heard that the third month is when you see a bigger improvement. I went to the dermatologist 2 days ago and she had said that my prior blood work showed an increase in something but that this time around it was perfect. I'm thinking it might have been better this time because I hadn't been consistent with taking the medicine for one week. So I would definitely recommend checking in with your dermatol

Daja19

Daja19

06/02/13

 

Month 2 Of Accutane

As I'm about to begin my third month of Accutane, there has not been a significant change. When I went to the dermatologist a month ago, she said in the third month my skin should break out less to the extent of no new acne forming. As of right now, I have a few breakouts and the scars of old acne is not fading at all even a little bit. I'm hoping this third month will show a much more drastic change. There are no new side effects. The backpain has come back and the dryness on my lips and

Daja19

Daja19

05/20/13

Last Reply:
06/02/13

 

1 Month On Accuate (Week 3 & 4)

In a few days it will be exactly a month since I've begun Accutane. The third and fourth week were the same in side effects and results. I had watched a accutane vlog a while back where the girl said her scalp was drier (she said she had naturally oily hair which I do as well) and she mentioned that it wouldn't look oily at all. I thought that might be for certain people only but my 4th week in I noticed my hair to appear less oily as well. The redness has SIGNIFICANTLY decreased due to us

Daja19

Daja19

04/25/13

 

Week 2 Of Accutane

So I've been on Claravis for about 12 days now and even thought it's only been two weeks, I can definitely see changes. The redness had only gotten worse and the flakiness and dryness were just as bad. But about a couple of days ago a friend of mine who had already taken accutane told me about 3 products that helped her skin out immensely! Now after trying ALL kinds of facial products, I was somewhat hesitant to try out her suggestions. She suggested for the redness that I buy Aveeno Ultra

Daja19

Daja19

04/08/13

Last Reply:
04/25/13

 

Day 1-7 Of Clavaris (Accutane)

For the longest time I had been against trying accutane because of all the different things I heard, saw and read. But after having acne for 7 years too long, I finally decided to go for it! The first two days there was little to no side effects but by the third day I noticed my pores getting smaller. I had gotten really excited thinking maybe it wouldn't be as bad as I've read but not this time! Now I've been on it for a week and the side effects have definitely begun to show. My face feel

Daja19

Daja19

04/01/13

Last Reply:
04/08/13

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×